Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Nausea, stomach cramps, lack of sleep. Taking pepto bismol, apple cider vinegar. Cure for symptoms?

Hi I don t know what s wrong with me. I feel like I have to throw up but nothing comes out. My stomach hurts so bad right now that it feels like cramps ..but in my upper stomach like in the middle of my boobs. I ve tried.drinking pepto bismol alka seltzer apple cider vinegar I ve tried and nothing is helping. I tried the drinking alot of water sitting or standing still and it only maximized the pain but nothing SE is working!! I can t sleep at night because of this someone please help. Thank you
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012
you are presenting with irritable bowel syndrome and probably due to poor digestion. So you could take an antispasmodic like spasfon (phloroglucinol) for the cramps and associate with digestive regulator like debridat. Also review your diet in last 24hours and see what you ate that was not normal. Also note that location of the cramps on specific regions/quadrants of the stomach can also help us differentiate a nephritic colic from an abdominal colic.

Wish you a quick recovery
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor